Order Polynomials and Pólya's Enumeration Theorem

Katharina Jochemko. Order Polynomials and Pólya's Enumeration Theorem. Electr. J. Comb., 21(2):2, 2014. [doi]

@article{Jochemko14,
  title = {Order Polynomials and Pólya's Enumeration Theorem},
  author = {Katharina Jochemko},
  year = {2014},
  url = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v21i2p52},
  researchr = {https://researchr.org/publication/Jochemko14},
  cites = {0},
  citedby = {0},
  journal = {Electr. J. Comb.},
  volume = {21},
  number = {2},
  pages = {2},
}